Alert archive / North Dakota / Tornado Warnings in 2025

Tornado Warning 34, NWS Bismarck, ND

August 8, 2025Foster County, Stutsman County, North Dakota

NWS Bismarck, ND issued this tornado warning at Aug 8, 2025, 2:35 AM CDT for Foster County, Stutsman County, North Dakota. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2025, 2:35 AM CDT (07:35 UTC)
Expired
Aug 8, 2025, 3:00 AM CDT
In force
25 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Foster County, ND, Stutsman County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 103 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 2:35 AM CDTTSTM WND GST 795 Ene Edmunds, NDArrowwood RAWS station. Time estimated from radar.
Aug 8, 2:37 AM CDTTSTM WND GST 833 Wnw Kensal, NDMeasured wind gust at private weather station.
Aug 8, 2:55 AM CDTTSTM WND GST 631 Ene Glenfield, NDGlenfield NDDOT site. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 11:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2025-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2025-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2718 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
1.1
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted.

027 
WFUS53 KBIS 080735
TORBIS
NDC031-093-080800-
/O.NEW.KBIS.TO.W.0034.250808T0735Z-250808T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
235 AM CDT Fri Aug 8 2025

The National Weather Service in Bismarck has issued a

* Tornado Warning for...
  Eastern Foster County in southeastern North Dakota...
  Northeastern Stutsman County in southeastern North Dakota...

* Until 300 AM CDT.

* At 233 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 6 miles northwest of Kensal, or 15 miles southeast of
  Carrington, moving east at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Glenfield around 245 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Juanita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4721 9887 4747 9904 4759 9850 4733 9850
      4733 9847 4727 9846
TIME...MOT...LOC 0733Z 257DEG 52KT 4736 9883 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

HOLLAN
1 follow-up statement
259 
WWUS53 KBIS 080742 RRA
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
242 AM CDT Fri Aug 8 2025

NDC031-093-080800-
/O.CON.KBIS.TO.W.0034.000000T0000Z-250808T0800Z/
Foster ND-Stutsman ND-
242 AM CDT Fri Aug 8 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR EASTERN
FOSTER AND NORTHEASTERN STUTSMAN COUNTIES...

At 242 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southwest of Glenfield, or 23 miles east of
Carrington, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
eastern Foster and northeastern Stutsman Counties, including the
following locations... Juanita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4723 9875 4752 9882 4759 9850 4733 9850
      4733 9847 4727 9846
TIME...MOT...LOC 0742Z 257DEG 52KT 4739 9863 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

HOLLAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Aug 8, 12:54 AM CDT, 1 hour 41 minutes earlier. Its key messages:

  • Significant severe weather is possible through tonight, with large hail up to the size of quarters and damaging winds as high as 80 mph..
  • The risk for scattered severe storms shifts into far eastern North Dakota on Friday, with isolated severe storms still possible over most of western and central North Dakota.
  • Temperatures cool on Friday and through the weekend with 70s and lower 80s expected through the weekend.
  • The threat for severe weather will remain low through the weekend and into early next week.
Area forecast discussion, Aug 8, 12:54 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1254 AM CDT Fri Aug 8 2025

.KEY MESSAGES...

- Significant severe weather is possible through tonight, with
  large hail up to the size of quarters and damaging winds as
  high as 80 mph..

- The risk for scattered severe storms shifts into far eastern
  North Dakota on Friday, with isolated severe storms still
  possible over most of western and central North Dakota.

- Temperatures cool on Friday and through the weekend with 70s
  and lower 80s expected through the weekend.

- The threat for severe weather will remain low through the
  weekend and into early next week.

&&

.UPDATE...
Issued at 1254 AM CDT Fri Aug 8 2025

A line of thunderstorms is present across the state from Adams
up through Rolette counties, while recent severe thunderstorm
winds gusts have been observed from Adams up through eastern
McLean counties. Recent wind gusts have generally been in that
50 to 60 mph range, though localized higher gusts have been
observed. The gust front with these storms has been observed
about 20 miles in front of the reflectivity. The remainder of
south central ND, including the James River Valley, has been put
in a Severe Thunderstorm Watch until 7 am CDT. While gusts up
to 70 mph will be the primary threat, localized gusts up to 80
mph are not out of the question.

UPDATE
Issued at 811 PM CDT Thu Aug 7 2025

Severe Thunderstorm Watch has been issued for western and much
of central North Dakota until 3 AM CDT / 2 AM MDT. Severe storms
in the northwest are projected to expand to the southeast
through the evening and into overnight, with additional storms
upstream in eastern Montana, southeast of Glasgow, as well as
even further back east of Billings. Although a tornado cannot be
ruled out, especially the QLCS / spinup variety, primary hazard
will be large hail with any initial, discrete cells, and if
storms grow upscale as expected, primary hazard will be
significant wind gusts, with scattered gusts potentially as high
as 90 mph.

UPDATE
Issued at 656 PM CDT Thu Aug 7 2025

Severe weather has not progressed quite as expected to start the
evening. There has been just enough of a cap across the majority
of western and central North Dakota to prevent convection,
although for a few hours now we have seen cumulus trying to
grow, with numerous orphan anvils observed on satellite. Current
main area of development is in the northwest part of the state,
where mesoanalysis advertises around 45 knots of deep layer
shear and ~1300 J/kg of instability, although thinking the storm
is still a little elevated. Some signs of expansion to the
southwest, back into Montana. Thinking there is a low (20
percent chance) of an isolated supercell or two across central
North Dakota outside of any activity across the north, before
attention turns to the convection ongoing further upstream
across Montana. One area of storms is south of Glasgow and an
additional one is in the Billings area. If these progress as
forecast, the expectation is storms would become more linear in
nature and speed up as they approach the state line. With no
storms over most of the forecast area today, the environment
remains highly supportive of severe weather, potentially
significant, with wind gusts up to 80 mph the primary hazard.

&&

.DISCUSSION...
Issued at 129 PM CDT Thu Aug 7 2025morning hours.

Latest satellite imagery is showing a shortwave tracking from
northeast Montana into northwest North Dakota. Another strong
shortwave is tracking eastward across southwest Montana. Latest
radar shows the morning convection has for the most part, moved
north into Canada. A short segment of likely elevated is
located over far northeast Montana. The latest surface analysis
shows a surface low in the Mondak region with a warm front
extending northeastward from the low, into northeast ND. The
area north of the surface low, around west central ND looks to
be an area of significant low level convergence. Latest
satellite also indicates approaching cirrus which implies
increased ascent, and increased agitation in the cu field in the
McKenzie, Dunn, Golden Valley and Billings county area. It's
looking more and more like this could be the area of initial CI
in our area.

Needless to say, nothing has changed in the ingredients area.
Still very unstable air with strong deep layer shear. Not going
to repeat this again, except to say that all of our earlier
significant threats remain in the table (Baseball sized hail,
80 mph winds and a few tornados possible).

A major concern is the storm mode and the storm mode evolution
today and tonight. Short term models have been inconsistent. As
mentioned above, in our area, the west central looks like the
preferred area of CI. Cams seem to favor, and WOFS also hints at
a potential supercell that tracks east from here, remaining
north of the I-94 corridor. This would favor very large hail and
a possible tornadic supercell. Ingredients are there for that
scenario.

Another possible scenario would be quicker upscale growth from
initial CI and a linear complex developing. This scenario has
shown two main tendencies. One would be more of a due east
track of a complex, which would leave the more pristine
atmosphere in southern ND, untouched, and primed for a second
round of convection eminating from Montana. Although there is
some indication of more capping along the South Dakota border.

A second scenario from a quicker upscale growth perspective
would be a more southeast progression as the cold pool pushes
southward, this may take the complex south of the I-94 corridor,
and more importantly, could alter the highly unstable airmass
over southern ND, possibly limiting the potential for a complex
entering from Montana later this evening, or overnight. Cams
earlier today were showing the detriment of a storm complex from
Montana as it progresses through western ND.

If the initial development remains mainly discrete, as
mentioned above, this could alter the pristine environment over
southern ND somewhat, but we think it would leave enough
instability that the later convection entering from Montana
would have enough fuel to continue it's track across North
Dakota, at least western and central ND.

Of course, what eventually happens will probably be something
else, or a combination of these scenarios. We will continue to
update Social Media content through the event so continue to
monitor for our latest thinking of how this event will
eventually unfold.

The potential for strong to severe convection remains on Friday,
but there has been a pretty significant change. The Enhanced
risk, that extended as far west as the James River Valley has
been downgraded. There is a slight risk now in this area, with a
marginal risk for severe storms over much of western and central
ND. There will likely be some strong to severe convection in
western and central ND, but the potential for a more organized
event has diminished over our area for the time being.
Atmosphere may be pretty well worked over in our area with
convection behind a surface boundary. We'll see how things
evolve after today and tonight.

Once we see an end of the convection on Friday it does look like
we will see a break in the severe convection, at least through
the weekend and possibly into early next week. Temperatures cool
into mainly the 70s through the weekend before climbing again
early next week.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1254 AM CDT Fri Aug 8 2025

A line of showers and thunderstorms is present from Adams up
through Rolette counties, with trailing showers and a few
rumbles of thunder to the west of this line. This line of
showers and thunderstorms will continue moving east overnight
and into the early morning hours. Severe thunderstorm wind
gusts of around 50 to 60 mph, along with localized higher wind
gusts, are possible with this line, especially in the southern
half of the state. These winds may be up to 20 SM ahead of the
line of reflectivity. Additional showers and thunderstorms may
develop Friday, although confidence on the evolution Friday is
low at the moment. MVFR/IFR ceilings and visibility are possible
with any showers and thunderstorms that pass through.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Telken
DISCUSSION...TWH
AVIATION...Telken
Hazardous weather outlook, Aug 8, 12:34 AM CDT, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1234 AM CDT Fri Aug 8 2025

NDZ001>005-009>013-017>023-031>036-040>046-090545-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Slope-
Hettinger-Grant-Bowman-Adams-Sioux-Emmons-
1234 AM CDT Fri Aug 8 2025 /1134 PM MDT Thu Aug 7 2025/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Scattered to numerous severe thunderstorms are expected through
tonight. Quarter size hail and damaging wind gusts as high as 80
mph are the biggest threats. Localized excessive rainfall is also
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated severe thunderstorms are possible on Friday, with hail as
large as quarters and wind gusts as high as 60 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather to the
National Weather Service at 701-223-4582 or to our social media
pages.

NDZ025-037-047-048-050-051-090545-
Foster-Stutsman-Logan-La Moure-McIntosh-Dickey-
1234 AM CDT Fri Aug 8 2025

This Hazardous Weather Outlook is for portions of southeast North
Dakota.

.DAY ONE...Tonight

Scattered to numerous severe thunderstorms are expected through
tonight. Quarter size hail and damaging wind gusts as high as 80
mph are the biggest threats. Localized excessive rainfall is also
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered severe thunderstorms are possible on Friday. Expected
hazards include hail as large as golf balls, damaging winds up to
60 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather to the
National Weather Service at 701-223-4582 or to our social media
pages.

Telken

In the hours before

Local storm report, Aug 8, 1:56 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
156 AM CDT Fri Aug 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     Rain             Harvey                  47.77N 99.94W
08/08/2025  M1.50 Inch       Wells              ND   Broadcast Media

            Broadcast media reports minor street
            flooding.

&&

JGA
Local storm report, Aug 8, 1:58 AM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
158 AM CDT Fri Aug 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     Tstm Wnd Gst     3 E Moffit              46.68N 100.24W
08/08/2025  M66 MPH          Burleigh           ND   Mesonet

            Mesonet station TS633 Long Lake NWR. Time
            estimated by radar.

&&

JGA
Local storm report, Aug 8, 2:04 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
204 AM CDT Fri Aug 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     Tstm Wnd Gst     3 SSW Temvik            46.33N 100.28W
08/08/2025  M57 MPH          Emmons             ND   Mesonet

            NDAWN station Linton 5NW. Reported at 10
            meters, 38 MPH observed at the surface.

&&

JGA
Local storm report, Aug 8, 2:06 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
206 AM CDT Fri Aug 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     Tstm Wnd Gst     3 ENE Tappen            46.89N 99.58W
08/08/2025  M56 MPH          Kidder             ND   Mesonet

            NDAWN station Tappen 3E. Report at 10
            meters, 46 MPH observed at the surface.

&&

JGA
Local storm report, Aug 8, 2:12 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
212 AM CDT Fri Aug 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     Tstm Wnd Gst     7 NW Streeter           46.72N 99.46W
08/08/2025  M57 MPH          Kidder             ND   Mesonet

            NDAWN station Streeter 6NW. Report at 10
            meters, 46 MPH observed at the surface.

&&

JGA
Local storm report, Aug 8, 2:17 AM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
217 AM CDT Fri Aug 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     Tstm Wnd Gst     1 NNW Hazelton          46.50N 100.30W
08/08/2025  M60 MPH          Emmons             ND   Mesonet

            NDDOT station US-83 Hazelton ESS. Time
            estimated by radar.

&&

JGA

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:01 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Mountrail, Williams59 min
Aug 7, 7:54 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurke, Renville, Ward66 min
Aug 7, 7:57 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Mountrail, Williams63 min
Aug 7, 8:57 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurke, Mountrail, Renville, Ward63 min
Aug 7, 9:00 PM CDTSevere Thunderstorm WarningBISBottineau, Burke, Renville, Ward60 min
Aug 7, 9:11 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBillings, Golden Valley, McKenzie, Williams64 min
Aug 7, 9:54 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBottineau, McHenry, Renville, Ward66 min
Aug 7, 10:08 PM CDTTornado WarningBISBottineau37 min
Aug 7, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBillings, Burke, Dunn, McKenzie, Mountrail, Williams61 min
Aug 7, 10:48 PM CDTSevere Thunderstorm Warning Destructive damage threatBISBowman, Slope57 min
Aug 7, 10:53 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie, Slope, Stark67 min
Aug 7, 10:58 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBottineau, McHenry, Pierce, Rolette, Ward62 min
Aug 7, 11:22 PM CDTSpecial Weather StatementBISWard23 min
Aug 7, 11:31 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Hettinger, Slope, Stark59 min
Aug 7, 11:40 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope65 min
Aug 7, 11:43 PM CDTSpecial Weather StatementBISMcLean, Ward32 min
Aug 8, 12:08 AM CDTSevere Thunderstorm Warning Considerable damage threatBISDunn, Grant, Mercer, Morton, Oliver, Stark67 min
Aug 8, 12:09 AM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Mercer, Ward66 min
Aug 8, 12:34 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux56 min
Aug 8, 12:55 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, McLean, Morton, Oliver65 min
Aug 8, 1:11 AM CDTSevere Thunderstorm WarningBISSheridan, Wells64 min
Aug 8, 1:12 AM CDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux63 min
Aug 8, 1:16 AM CDTSevere Thunderstorm WarningBISGrant, Morton, Oliver31 min
Aug 8, 1:39 AM CDTSevere Thunderstorm Warning Destructive damage threatBISKidder36 min
Aug 8, 1:44 AM CDTSevere Thunderstorm WarningBISKidder, Stutsman61 min
Aug 8, 2:02 AM CDTSevere Thunderstorm WarningBISFoster, Wells58 min
Aug 8, 2:25 AM CDTSevere Thunderstorm Warning Considerable damage threatBISStutsman48 min
Aug 8, 2:41 AM CDTSpecial Weather StatementBISLaMoure, Logan, McIntosh34 min
Aug 8, 2:49 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh71 min
Aug 8, 5:29 AM CDTSpecial Weather StatementBISGrant31 min
Aug 8, 5:56 AM CDTSpecial Weather StatementBISMorton34 min
Aug 8, 6:32 AM CDTSpecial Weather StatementBISBurleigh28 min
Aug 8, 4:27 PM CDTSpecial Weather StatementBISDivide33 min

Nearby

Tornado Warnings in North Dakota, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.